PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 143 | 1 | 1-21
Tytuł artykułu

Universal divisors in Hardy spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study a division problem in the Hardy classes $H^{p}(𝔹)$ of the unit ball 𝔹 of $ℂ^{2}$ which generalizes the $H^{p}$ corona problem, the generators being allowed to have common zeros. MPrecisely, if S is a subset of 𝔹, we study conditions on a $ℂ^{k}$-valued bounded Mholomorphic function B, with $B_{|S} = 0$, in order that for 1 ≤ p < ∞ and any function $f ∈ H^{p}(𝔹)$ with $f_{|S} = 0$ there is a $ℂ^{k}$-valued $H^{p}(𝔹)$ holomorphic function F with f = B·F, i.e. the module generated by the components of B in the Hardy class $H^{p}(𝔹)$ is the entire module $M_{S}:= {f ∈ H^{p}(𝔹): f_{|S} = 0 }$. As a special case, for S = ∅, we get the $H^{p}$ corona theorem.
Słowa kluczowe
Czasopismo
Rocznik
Tom
143
Numer
1
Strony
1-21
Opis fizyczny
Daty
wydano
2000
otrzymano
1997-12-24
poprawiono
2000-05-15
Twórcy
autor
  • U.F.R. Mathématiques, Université Bordeaux I, 351, Cours de la Libération, 33405 Talence, France
autor
  • U.F.R. Mathématiques, Université Bordeaux I, 351, Cours de la Libération, 33405 Talence, France
Bibliografia
  • [1] D. & E. Amar, Sur les suites d'interpolation en plusieurs variables, Pacific J. Math. 75 (1978), 15-20.
  • [2] E. Amar, On the corona problem, J. Geom. Anal. 1 (1991), 291-305.
  • [3] E. Amar, Interpolating sequences for $H^{∞}(𝔹)$ in the ball 𝔹 of $ℂ^n$, Ark. Mat., to appear.
  • [4] E. Amar et A. Bonami, Mesures de Carleson d'ordre α et solutions au bord de l'équation $\overline{∂}$, Bull. Soc. Math. France 107 (1979), 23-48.
  • [5] M. Andersson and H. Carlsson, Estimates of solutions of the $ H^p$ and BMOA corona problem, Math. Ann. 316 (2000), 83-102.
  • [6] G. Henkin, H. Lewy's equation and analysis on pseudoconvex manifolds, Part I, Russian Math. Surveys 32 (1977), no. 3, 59-130; Part II, Math. USSR-Sb. 31 (1977), no. 1, 63-94.
  • [7] L. Hörmander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc. 73 (1967), 943-949.
  • [8] C. Horowitz, Factorization theorems for functions in the Bergman spaces, Duke Math. J. 44 (1977), 201-213.
  • [9] W. Rudin, Function Theory in the Unit Ball of $ℂ^n$, Grundlehren Math. Wiss. 241, Springer,1980.
  • [10] H. Skoda, Valeurs au bord pour les solutions de l'équation d'', et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France 104 (1976), 225-299.
  • [11] N. Varopoulos, BMO functions and the $\overline{∂}$-equation, Pacific J. Math. 71 (1977), 221-273.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv143i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.